Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Fractured ribs, severe bruises, taking treatment, have tremors, increased sensitivity to light, headache. Cause?

Hi. On Sunday i went to see a band play, there was some kind of incident (I don t remember events before or after) and a number if the crowd were pulled over, including me. I must have fallen backwards as I knocked myself out, split my head open and then people landed or trod on me as I have fractured 2 ribs and have a number of bruises. I was taken to hospital & had head stitched and cat scan but although I m now ok, stitches healing nicely etc I feel really strange. I m shaky, day light hurts my eyes, I feel sick & I feel like my head is in a bucket of treacle; everything seems to be going slower, I can really describe it. What s wrong with me? What can I do?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response
hai , the thing that day light hurts you could be because of photophobia you need to consult neurologist to rule out infection of the meninges(covering of the brain)
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor